Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

128 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have acidity, gastric problem with flatulence. Nexpro and lesuride helps. How to control gas?

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1894 Questions

default
Posted on Wed, 11 Dec 2013 in Digestion and Bowels
Question: I have acidity gastric problem for last 10 years.But currently I am getting a lot of gas issues with stomach fullness and a lot of flatulence.I use to get constipation while getting acidity.So as and when I get acidity I use to take Nexpro RD 40 and it suppress . Few days back I met a general physican who advised me to take Nexpro RD 40 while getting acidity issues,Fiberlact for constipation and lesuride for gas .I can get control of acdity and constipation, but not gas. I am getting flatulence may be every 10 minutes.
doctor
Answered by Dr. Ratnakar Kini 27 hours later
Brief Answer: Detailed answer given below Detailed Answer: Hi, Thanks for posting your query. I am Dr.Ratnakar Kini and I am pleased to assist you. Increased flatulence occurs when the digestion is abnormal ( maldigestion/malabsorption). There are many different causes for malabsorption. But one important cause in infection. So for relief from increased flatulence you need to take digestive enzymes and probiotics. The medication simethicone also provides relief from increased flatulence. You can discuss with your doctor about these medications and ask for a prescription. Let me know if I can assist you further. Regards, Dr.Ratnakar Kini
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Topics ,  

Recent questions on  Flatulence

doctor1 MD

Well, two week ago, I decided that I wanted to lose my fat and be slim, so I went for jogs in the mornings an ate healthier. I don t know why but I have been farted a lot now ever since I started. And I haven t lost any wieght to be honest, I know it takes time but I thaught I would be able to see a little muscle shine through atleast. And by the way, I m a women.

doctor1 MD

Good evening, I had a recent bout of what my GP described as gastro virus. Symptoms were bloating , severe cramping with constant burping and flatulence . No vomiting or diarrhoea. I had feverish feelings but no high temp. This lasted for 4 days and is thankfully almost gone. The day I went to my GP (4th day) I was developing a rash on my face and forehead . I thought it might be the stress of the previous days and nights. My GP didnt have an opinion. This has gotten somewhat worse. It is not itchy but has a burning sensation and very noticeboard. I was wondering if this might be an after effect of my stomach ailment or something else. I have been applying a mild moisturiser with no effect as yet. Thank you for any advice.

doctor1 MD

hello doctor, I have recently been dealing with some uncomfortable and embarrising problem. When ever i am around people i tend to pass gas Constantly also i think i am lactose intolarant but when i completley cut down dairy it did not do anything because i kept passing gas. Is There any thing i can take to help me and is there a such thing as a farting disorder

doctor1 MD

Hi doctor, I am 28year male and is suffering from frequent and excessive flatulence . My bowel movements are fine but the stool is smelly and loose (like a thick paste) in nature. Colonoscopy , endoscopy and ultrasound turned out to be fine. I daily go to the toilet two times in the morning but whatever the case, the flatulence starts by late afternoon. I have changed my diet quite a lot of times but have not found any improvement. I had taken Rifagut for quite some time and it is effective as long as the medicine is taken. As soon as the medication is stopped, the symptoms are back again. What could be the reason for the loose stools and for the flatulence?

doctor1 MD

I am experiencing extreme flatulence ,very loud and embarrassing, and occasionally diarrhea also.

doctor1 MD

Having severe stomach distinction for the last 4 days, thought it was a type of stomach flu , stayed in bed for 2 days, tummy so hard it hurt. Have had no appetite and when I do it’s a very small amount and it seems to sit very high in the stomach...

doctor1 MD

Hi Doctor...you've been very helpful in the past. I have moved from Parnate to Marplan (isocarboxazid) and my current doctor knows nothing about MAOIs. Essentially it's very close to Phenelzine but without the effects on Gaba transaminase. Side...